# SDR 99FDEA00394

- Difficulty date: September 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

SHUTDOWN NR 2 ENG IN FLT DUE TO FIRE WARN IND, DISCHARGED FIRE-X BOTTLE.  REMOVED AND REPLACED HARNESSES 420804-0000, 420896-0000, & 224W9727-517. ALSO, REPLACED FIRE-X BOTTLE (P/N 895564-10.  RAN ENG, CHECK GOOD.
